# SDR AALA972285

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME STATION 783 DEEP TOOLING MARK BETWEEN STRINGERS 2 AND 3 RIGHT.  INSTALLED DOUBLER ON BELTFRAME PER SRM 51-40-3.  (M)
